# SDR 2007UALA04519

- Difficulty date: November 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 69,190 hours, 8,377 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS O2 MASK, WHILE IN EMERGENCY MODE O2 FLOW "CHOO CHOO'S".  SUSPECT FAULTY FLOW VALVE. REPLACED MASK PER MM 35-11 -18 OPS CHECKS NORMAL. AC OK FOR SERVICE.
